MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Code Battery Problem: Low Impedance (2973)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton as ventilator device alarmed for battery replacement.Battery 2: manufacturing date 22-08-2022, cycles 33, error 2%, soh 7.4%.It's reported that this occurrence was not noticed during patient ventilation.However, the device logs proof different.The alarm was visually observable."battery 2 replacement required".The device log files were provided to hamilton except of the teslaspy logs.The device log files do show that this alarm first appeared during ventilation.This alarm was reproducible.There is patient involvement reported.It's not reported as such but the device logs proof that this battery alarm first appeared during ventilation.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: cer (b)(4).Initial report: the initial report was originally submitted on date 21-jan-2024.For some unknown reason hamilton medical ag never received an acknowledgement notice.Hamilton medical ag complaint number: cer (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information. .
 
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton as ventilator device alarmed for battery replacement.Battery 2: manufacturing date 22-08-2022, cycles 33, error 2%, soh 7.4%.It's reported that this occurrence was not noticed during patient ventilation.However, the device logs proof different.The alarm was visually observable."battery 2 replacement required".The device log files were provided to hamilton except of the teslaspy logs.The device log files do show that this alarm first appeared during ventilation.This alarm was reproducible.There is patient involvement reported.It's not reported as such but the device logs proof that this this battery alarm first appeared during ventilation.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: - this event was reported to hamilton as ventilator device alarmed for battery replacement.Battery 2: manufacturing date 22-08-2022, cycles 33, error 2%, soh 7.4%.- it's reported that this occurrence was not noticed during patient ventilation.However, the device logs proof different.- the alarm was visually observable."battery 2 replacement required".- the device log files were provided to hamilton except of the teslaspy logs.The device log files do show that this alarm first appeared during ventilation.- this alarm was reproducible.- there is patient involvement reported.It's not reported as such but the device logs proof that this this battery alarm first appeared during ventilation.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Initial report: the initial report was originally submitted on date 21-jan-2024.For some unknown reason hamilton medical ag never received an acknowledgement notice.Hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.Updated fields: b4, d1, d3, d4, g4, g6, h2, h4, h11.Follow-up 2 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.It was reported that the device was alarming "battery 2 replacement required during ventilation of a patient.No harm reported.The event did not cause or contribute to a death or serious injury to a patient.The root cause of the event was determined to be a defective battery.After replacing the battery, the device passed the service software tests and the device was released back into use.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18549149
Report Number3001421318-2024-00162
Device Sequence Number7923111
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)230124(240)1610100
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer12/21/2023
12/21/2023
Initial Report FDA Received Date01/21/2024
Supplement Report FDA Received Date11/12/2024
09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown